What Medications Can Contribute to Weight Gain?

Article

Kathy Campbell, PharmD, CEO of Medicap Pharmacy, discusses how common medications, such as proton pump inhibitors (PPIs), can cause weight gain in some patients.

Related Videos
BillionPhotos.com - stock.adobe.com
Whole psilocybin mushroom in a clear medication capsule | Image credit: Zim - stock.adobe.com
Patient suffering from atopic dermatitis -- Image credit: Nikkikii | stock.adobe.com
Image credit: Fabio Balbi | stock.adobe.com
Image credit: Melita - stock.adobe.com
Atopic dermatitis on a patient's hand -- Image credit: Ольга Тернавская | stock.adobe.com
cropped view of man performing chest compression on dummy during cpr training class - Image credit: LIGHTFIELD STUDIOS | stock.adobe.com
Medicine law concept. Judges gavel with pills | Image Credit: Iren Moroz - stock.adobe.com
Image credit: New Africa | stock.adobe.com
© 2024 MJH Life Sciences

All rights reserved.